# SDR ASAA2022121141112

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,294 hours, 988 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Part number: 51090450001
- Part serial: 5109045005838
- Condition: Failed
- Location: Nr 2 Eng A/I
- Part time: 3,294 hours, 988 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT #2 "ENG ANTI-ICE" AND "COWL VALVE" CAUTION LIGHTS ILLUMINATED IN DESCENT WITH ENGINE ANTI-ICE ON. GROUNDED - YES. FOUND STATUS MSG BLEED P1 SENSOR R WITH CORRELATED MAINT MSG 36-21011. PERFORMED B737-9 FIM 36-21-00-810-802 TEST FAILED WITH MAINT MESSAGES 36-21011 AND 36-11041. PERFORMED GVI OF P1 SENSOR AND PRSOV NO DEFECTS NOTED. NOTE CREW STATED DUCT PRESS LT 30 AND RT 60 ON DESCENT. R/R ENGINE #2 MANIFOLD P1 SENSOR IAW B737-9 AMM 36-11-05-000-801, OPS TEST OK. NO FAULTS NOTED.
